HKUST Library Institutional Repository Banner

HKUST Institutional Repository >
Mathematics >
MATH Journal/Magazine Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/1806
Title: On the value distribution of ff(k)
Authors: Yang, Chung-Chun
Hu, Pei Chu
Keywords: Entire function
Meromorphic function
Picard value
Deficient condition
Issue Date: 1996
Citation: Kōdai mathematical journal, v. 19, 1996, p. 157-167
Abstract: Let f be a transcendental entire function. In this paper we will prove that if f is of finite order, then there exists at most one integer k≥2 such that ff(k) may have non-zero and finite Picard exceptional value. We also give a class of entire functions which have no non-zero finite Picard values. If f is a transcendental meromorphic function, we obtain that for non-negative integers n, n1, ..., nk with n≥1, n1+...+nk≥1, if δ(o,f)>3/(3n+3n1+...+3nk+1), then fn(fl)n1...(fk)nk has no finite non-zero Picard values.
Rights: © Department of Mathematics, Tokyo Institute of Technology. Reproduced with permission.
URI: http://hdl.handle.net/1783.1/1806
Appears in Collections:MATH Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
kodai96.pdf757KbAdobe PDFView/Open

All items in this Repository are protected by copyright, with all rights reserved.